# SDR DLM88951043

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Worn
- Location: Mid Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, MID CARGO DOOR EDGE WORN AT FWD AND AFT EDGES AT HOOK LOCK AREA.  STRAIGHTENED EDGE AND DYE CHECKED FOR CRACKS AT FWD EDGE NO CRACKS FOUND MFG AND INSTALLED DOUBLER AT AFT EDGE PER SRM 52-05 PAGE 110A FIG 26A.
